# SDR 2002FA0000916

- Difficulty date: July 23, 2002
- Submitted: August 2, 2002
- Operation: General aviation
- Aircraft: N6183T
- Make and model: Cessna R182
- Aircraft serial: R18201930
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA6105235
- Part serial: 75077518
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT BROUGHT IN AIRCRAFT WITH ROUGH RUNNING ENGINE.  ENGINE WOULD SURGE BELOW 900 RPM AND MIXTURE CONTROL WOULD NOT SHUT DOWN ENGINE.  FOUND FUEL DRIPPING FROM CARBURETOR THROAT.  THE CARBURETOR WAS REPLACED AND OPERATION RETURNED TO NORMAL.
